MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR
Model Number 865241
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported speaker malfunction inop.The device was in use at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Philips received a complaint on the intellivue mx700 patient monitor indicating that there was a speaker malfunction.A good faith effort (gfe) was performed to clarify if the customer was alleging sound issues with the speaker or only a speaker malfunction inop on the monitor, but no additional information was provided.The device was sent to philips bench repair.A philips bench repair technician (brt) evaluated the device and was unable to confirm the issue.No speaker malfunction error was appearing on screen.The brt confirmed that sound was emitting from the device properly at different volumes.There was no trouble with the device during testing.Based on the information available and the testing conducted philips was unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The brt replaced the speaker for preventative measure.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
The customer reported a speaker malfunction inop.It is unknown if sound was still coming from the device.The device was in use at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
D4 data correction to device identifier product udi.

Brand Name
INTELLIVUE MX700 PATIENT MONITOR
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18418422
Report Number9610816-2023-00692
Device Sequence Number7846741
Product Code DSI
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088(21)DE58555679
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865241
Device Catalogue Number865241
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer12/28/2023
07/08/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/22/2024
07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown